Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

BP, cause of pain in the chest - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Hypertension and Heart Disease
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3394 Questions
Doctor :   Hi
Doctor :   Iam.Dr.XXX
Doctor :   Please post your medical query
User :   Dear Doctor.....I have been feeling some minor pain in the chest portion on the left side about 2 inches above the nipple towards the centre of the chest for last 1 or 2 days. I am 48 yrs. Non-diabetic. take daily 5mg listril tab for BP.
Doctor :   ok
Doctor :   Do you feel pain while pressing the local area?
Doctor :   Is it red or swollen there?
User :   no. its from inside. not muscular
User :   no
Doctor :   ok
Doctor :   Did you do any heavy works these days?
User :   ingfact yesterday night while i wne to sleep i was feeling terrible with heavyness
Doctor :   Do you have any acid reflex diseases?
Doctor :   ok
User :   no. no heavy work
User :   no acidity
User :   does not seems to be gas related as well. motions are regular
Doctor :   did you have any sweating or pain in your arm then?
Doctor :   ok
Doctor :   any pain in the left side of chest is first seen as cardiac
Doctor :   and ivestigated
Doctor :   investigated
User :   no but the left arm had tinkling feeling or say some amt of numbness
Doctor :   ok
User :   whom do i contact a hospital or a cardiologist
Doctor :   i feel you need an xray and ecg
Doctor :   to rule out cardiac causes
User :   ok. thanks. i will get tha done today itsel. ecg is enough?
Doctor :   mostly it can be pain in the musculoskeletal areas
Doctor :   yes you do need ecg
User :   ok
Doctor :   since you are a bp patient
User :   XXXXXXXX thanks......
User :   many
User :   XXX
Doctor :   Thanks for consulting....
Doctor :   Bye for now....
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor